U.S. doctors online nowAsk doctors free
Woodbridge, VA
A 29-year-old female asked:

Got my 3rd depo-provera last week and had sex day after. now feeling cramping and abdominal pain. would you say it's an effect of depo-provera or pregnancy?

1 doctor answer1 doctor weighed in
Dr. Rebecca Gliksman
Internal Medicine 39 years experience
Cramping after depo: More likely Depo-Provera or UTI, a bit early to get cramping from pregnancy, would just be around the time of implantation if you ovulated last week. But with cramping would go to urgent care /doctor and get checked with U/A , HCG may need antibiotics for UTI or vaginiitis like mycoplasma/ureoplasma, if all negative may be the hormonal changes of depo. if the pain persists and U/A negative need sono
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.